CaltechAUTHORS
  A Caltech Library Service

The equilibrium set of two-player games with complementarities is a sublattice

Echenique, Federico (2003) The equilibrium set of two-player games with complementarities is a sublattice. Economic Theory, 22 (4). pp. 903-905. ISSN 0938-2259. http://resolver.caltech.edu/CaltechAUTHORS:20100929-170823228

[img] PDF - Published Version
Restricted to Repository administrators only
See Usage Policy.

51Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100929-170823228

Abstract

I prove that the equilibrium set in a two-player game with complementarities, and totally ordered strategy spaces, is a sublattice of the joint strategy space.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/s00199-002-0337-0DOIUNSPECIFIED
http://www.springerlink.com/content/v3jr2q1qnub0wd94/PublisherUNSPECIFIED
Additional Information:© 2003 Springer-Verlag. Received: May 31, 2001; revised version: October 4, 2002.
Subject Keywords:Supermodular games, Strategic complementarities, Tarski's fixed point theorem, Lattice
Classification Code:JEL Classification Numbers: C62, C72
Record Number:CaltechAUTHORS:20100929-170823228
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20100929-170823228
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:20233
Collection:CaltechAUTHORS
Deposited By: Shirley Johnson
Deposited On:30 Sep 2010 18:50
Last Modified:26 Dec 2012 12:29

Repository Staff Only: item control page